Nhảy đến nội dung

On the initial value problem for random fuzzy differential equations with Riemann-Liouville fractional derivative: Existence theory and analytical solution

Authors: 

Ho Vu, Truong Vinh An and Ngo Van Hoa*

Source title: 
Journal of Intelligent & Fuzzy Systems, 36(6): 6503-6520, 2019 (ISI)
Academic year of acceptance: 
2018-2019
Abstract: 

In this paper, the existence and uniqueness results of an initial value problem for random fuzzy differential equations with Riemann-Liouville fractional derivative (RFFDEs) are introduced. A method to find analytical solution of RFFDEs is also proposed. Finally, some initial value problems of linear random fractional fuzzy differential equation and the fish proportional harvesting model in fuzzy environment are given to show the efficiency of the method.